MathSciNet Relay Station
MathSciNet bibliographic data
MR2666110 54H25 (47H10)
Păcurar, Mădălina A fixed point result for $\phi$-contractions on $b$-metric spaces without the boundedness assumption. Fasc. Math. No. 43 (2010), 127–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement